# SDR 2001FA0000410

- Difficulty date: February 23, 2001
- Submitted: October 19, 2001
- Operation: General aviation
- Aircraft: N93RF
- Make and model: Amtr LONGEZ
- Aircraft serial: 1787L
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Condition: Blew Out
- Location: Engine
- Part time: 675 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINE CRANKCASE BREATHER HOSE MAY HAVE ICED UP CAUSING CRANKCASE PRESSURE TO BUILDUP, BLOWING CRANKSHAFT SEAL OUT OF CRANKCASE.  ALL ENGINE SEIZED UP AND QUIT.  PILOT MADE AND EMERGENCY LANDING, NO DAMAGE TO AIRCRAFT.
